# SDR UPS03440091

- Difficulty date: January 25, 2003
- Submitted: January 29, 2003
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123
- Aircraft serial: 20325
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Main Deck
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: PFLT,  INOPERATIVE MAIN DECK EMERGENCY LIGHT AFT RIGHT OF CREW LADDER.  OPERATIONAL CHECK NORMAL, COULD NOT DUPLICATE.
